# SDR RRXA11415

- Difficulty date: July 16, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 3755897U502
- Condition: Cracked
- Location: Cpit Sta 1248
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND LWR CARGO PIT C FRAME FITTING CRACKED AT L33R O/B SIDE STA 1248.  *** CORRECTIVE ACTION *** REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-20D, 53-1-0 AND DWG 63755847
